# SDR SWAA107121

- Difficulty date: November 16, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N370SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26597
- Aircraft time: 57,389 hours, 48,458 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1509
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND LONGITUDINAL FLOORBEAM CRACKED AT BS 672, RBL 24.5.  REPAIRED BEAM PER EA.
